# SDR SIMA200114606

- Difficulty date: May 26, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PHASE INSPECTION, MAINTENANCE REPORTED THE FORWARD FLOOR PROXIMITY EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND WIRE LOOSE FROM SOCKET.  WIRE WAS REATTACHED TO SOCKET IAW ATR AWM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
